# SDR FDEA201003230983

- Difficulty date: March 23, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561133
- Condition: Corroded
- Location: Bs 720a S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- CORROSION ON SHEAR TIE AT BS 720A (FWD SIDE) BETWEEN STRINGERS   28L AND 27L.  REMOVED CORROSION ON SHEAR TIE, FWD SIDE BS 720A BETWEEN STRINGERS 28L AND 27L.  ORIGINAL THICKNESS .063" MATERIAL LOSS .017" MATERIAL REMAINING .046"  FOUND OUT OF LIMITS  IAW SRM 51-10-6 AND SRM 53-10-1 FIG 1.  REMOVED REPAIR AT FWD SIDE BS 720A BETWEEN STRINGERS 28L AND 27L  IAW SRM 51-30-2  FABRICATED NEW REPAIR OUT OF 7075 -O .063" PO 9009327  DIM 3 1/4" X 6" IAW SRM 53-10-4 FIG 11 AND SRM   53-10-2 FIG 3  HEAT TREATED FROM 7075-O TO 7075 T6  IAW ER2-37153-801 REV A  LOCATED,  DRILLED AND DEBURRED NEW REPAIR DIM 3" X 6"  IAW SRM 51-30-5  INSTALLED REPAIR AT FWD SIDE OF BS 720A  BETWEEN STR 28L AND 27L  IAW 51-30-2 AND 53-10-4 FIG 11   REV 102.
